# SDR CALA9801017

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN L-ANGLE ON AFT ENTRY DOOR.  THE ANGLE WAS REMOVED, A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 2, 51-10-3, 51-10-4, AND 51-30-2.
